How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Bonnie Your Own Question

Bonnie, Psychologist
Category: Parenting
Satisfied Customers: 2189
Experience:  and pediatric nurse practitioner with 30 years of experience counseling parents.
Type Your Parenting Question Here...
Bonnie is online now
A new question is answered every 9 seconds

my child is a nine years old girl. she is in a special ed

Customer Question

my child is a nine years old girl. she is in a special ed class of five boys &two girls counting her. the boys are scare of her .she say thing to them and she put her hands on them and harassment abusive conduct, disrespectful defiance behavior. she have been suspended last week for two days and now she is suspended again this week. she says she is not bullying but she is how can i get some help before this child is put out of school for good. with the new so call laws for bullying noone don,t know what to do but have websites which is no heip. please help keep this child out of jail and keep her in school . she is honor roll student. help help first time using the compter
Submitted: 4 years ago.
Category: Parenting
Expert:  Bonnie replied 4 years ago.
Hello and thank you for consulting JA,

SO I am assuming that she has an IEP. Why does she need special education of she is an honor roll student? Is she on any medication?

Don't worry about your typing ...I can follow it..
Customer: replied 4 years ago.
yes one 1 0.25mg @ bedtime 1methylphenidate 36mg er morning behavior
Expert:  Bonnie replied 4 years ago.
I believe that this is a medication issue and should be brought to the attention of the prescribing doctor. It may be that this aggressive behavior is actually caused by the medication. OR she may need a change of dose or new medication to calm her aggressive behaviors.

Related Parenting Questions